# SDR CALA2024043001268

- Difficulty date: April 19, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T505043
- Condition: Corroded
- Location: Bs 1285
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1285 FWD FRAME CAP LIP HAS C ORROSION EXTENDING OUT FROM UNDER 3 EA INTERCOSTAL NUTPLATES. LO CATED ABOVE STR 37L AND 38L  REPORTED BY.  REMOVED AND REPLACED 2 EA CORRODED INTERCOASTAL AT FS 1263-1285 LBC 11 & LBL 18 IAW B767 SRM 51-40-02 SECTION 7. SEE PARTIAL WOR K ACCOMPLISHED FOR WORK COMPLETED. AND IAW AMES DOCUMENT # 47609 FAB10. PARTIAL WORK SHEET #92
